ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhandakkar, TK and Jog, CS (2005) An alternative numerical implementation of the Burnett family of acoustic infinite elements. In: Journal of the Acoustical Society of America, 118 (4). pp. 2295-2301.

This list was generated on Sat May 26 06:10:13 2018 IST.